# SDR C2XA01IA219

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 4-A INSPECTION, THE NUMBER FIVE AND SIX FLOOR EMERGENCY LIGHTS, AND THE LEFT HAND DOOR EMERGENCY LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE EMERGENCY LIGHT POWER SUPPLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
